# SDR FDEA200911294219

- Difficulty date: November 29, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 143N35801
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD OF BS 760 STR 28L CORRODED.  CORRODED AREA AT FWD CARGO BS 760, STR 28L REPAIRED IAW EA F-5310-133420 (CORROSION REPAIR ON KEEL BEAM CHORD BETWEEN BS 715-882 AND STR 28L).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
